# SDR REXA2019082601359

- Difficulty date: August 26, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DURING REMOVAL LT BULKHEAD WEB, ANGLE WAS FOUND CRACKED AT STA FS280 LBL26 PAX CABIN ( CPAX ) ( IN REF. NRC 00447 ) SUMMARY:  SUMMARY: OF NRC 00448: BULKHEAD WEB ANGLE AT STA FS 280 LBL 26 PAX CABIN WAS REPLACED PER SRM 51-42-10-001-001-A01 PARAGRAPH 8C.
